# SDR CALA2016121601086

- Difficulty date: December 15, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 77,840 hours, 26,772 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50857
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK AT BS 720, RBL 30.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-FIG 101.   REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-40-02 PAR 7 FIG 12.
